# SDR DXTA2023063089900

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000055
- Aircraft time: 2,271 hours, 1,301 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN COCKPIT SLIDING WINDOW: CAPTAIN COCKPIT SIDE WINDOW CRACKED WHILE DESCENDING THROUGH 16,000'.  REMOVED CRACKED L,H COCKPIT SIDE WINDOW AND INSTALLED NEW WINDOW IAW AMM CH56-10-10
